MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 50MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 50MM; HIP COMPONENT
Model Number 38AM5000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly mom, cultures were taken, head was removed and replaced with a stryker dual mobility liner and 28 mm xl head.Trialing was done.Left hip.Components not revised: profemur® raz stem sz 5 product id : pyrd0005 lot number: 026284371.Profemur® modular femoral neck product id: pha01202 lot number: 116386555.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 50MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9375519
Report Number3010536692-2019-01153
Device Sequence Number2060805
Product Code KWA
UDI-Device IdentifierM68438AM50001
UDI-PublicM68438AM50001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM5000
Device Catalogue Number38AM5000
Device Lot Number126395029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR